Access count of this item: 255

Files in This Item:
File Description SizeFormat 
1470-6.pdf418.16 kBAdobe PDFView/Open
Title: On Sakaguchi type functions(Sakaguchi Functions in Univalent Function Theory and Its Applications)
Authors: Owa, Shigeyoshi
Sekine, Tadayuki
Yamakawa, Rikuo
Issue Date: Feb-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1470
Start page: 43
End page: 49
URI: http://hdl.handle.net/2433/48106
Appears in Collections:1470 Sakaguchi Functions in Univalent Function Theory and Its Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.